| Model Number |
M00561221 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block e1: this event was reported by the bsc sales representative.The healthcare facility is: (b)(6).Block h6: imdrf device code a050702 captures the reportable event of snare loop unable to cut.
Event or Problem Description
It was reported to boston scientific corporation that a captivator ii snare was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During procedure, the snare would not cut through a polyp with cautery.The procedure was completed with another of the same device.There were no patient complications as a result of this event.No further information has been obtained despite good faith efforts.